# SDR HEEA086588

- Difficulty date: May 7, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Make and model: Bell 412
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Bulkhead
- Part number: 204030769006S
- Condition: Mismanufactured
- Location: Tailboom
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BULKHEAD IS 3/16 INCH TOO WIDE ON FORWARD END AT FLANGE RADIUS.
